# SDR WRNA200600008

- Difficulty date: April 2, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 70,980 hours, 18,914 cycles
- Engine: Pwa JT9D7J
- Engine time: 77,596 hours, 19,663 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Shutdown
- Location: Nr 4
- Part time: 77,596 hours, 19,663 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUTDOWN NR 4 ENGINE DUE TO LOSS OF OIL PRESSURE, ALL OTHER INDICATIONS NORMAL.  WINDMILLING OIL PRESSURE STAYED ABOVE 10 PSI.  PERFORMED INLET & EXHAUST VISUAL INSPECTION, NO DEFECTS.  PERFORMED WINDMILL INSPECTION PER MM 72-00-00 PG 682 W/X 3F (NOTE OIL PRESSURE ABOVE 5 PSI, WINDMILL LESS THAN 30 MINUTES).  PERFORMED START PROCEDURE AFTER EMERGENCY SHUTDOWN PER B747 MM 71-00-00-01B.  FOUND ALL PARAMETERS NORMAL.  TRANSFERRED OIL FILTER AND CHIP DETECTOR TO CI 3155.  MUST BE ACCOMPLISHED WITHIN 15 FLIGHT HOURS, A/C RETURNED TO SERVICE.  REPLACED NR 4 ENGINE OIL FILTER PER B747 MM 72-61-05 AND INSPECTED CHIP DETECTORS, NO DEFECTS NOTED.  RAN ENGINE AT GROUND IDLE, NO LEAKS.
